MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 1.4MM SHRT NDLS 10PK; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE

ZIMMER BIOMET, INC. JGRKNT 1.4MM SHRT NDLS 10PK; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Catalog Number 912069
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: jgrknt 1.4mm shrt ndls 10pk cat# 912069 lot# 0002535630 g2: china.The reported event was confirmed by review of pictures.Visual examination of the provided pictures identified the tips of two juggerknots are fractured.Further analysis could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of the complaint history identified additional similar complaints for the reported item and 0 additional complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that while the surgeon was attempting to implant the implant into patient, the tip of the device fractured.The tip was removed, and the patient did not retain a foreign body.

Brand Name
JGRKNT 1.4MM SHRT NDLS 10PK
Common Device Name
TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23975331
Report Number0001825034-2026-00061
Device Sequence Number11919693
Product Code MBI
UDI-Device Identifier00880304511699
UDI-Public(01)00880304511699(17)280710(10)0002535630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912069
Device Lot Number0002535630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown